# SDR SWAA022229

- Difficulty date: September 24, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 56,384 hours, 55,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND SHEAR TIE CRACKED AT BS 380, BETWEEN STR 14L AND STR 15L.  REPAIRED SHEAR TIE PER SRM.
